0 Members and 1 Guest are viewing this topic.
On Jan. 3 my doctor took me off Escitalopram, and put me on Fluoxetine and Buspirone. She told me the first few weeks were going to be rough while I adjust. I know its barely been 2 weeks that it's not fully kicked in yet. But what has me worried is that I have gone from crying all of the time, to being angry all of the time. (Except on rare occasions where I feel overwhelmed by all our current crap going on) I don't want to live my life angry, and I am really hoping this changes as the meds get built up in my system....
Something is either interacting wrongly or something I just plain wrong. I can't continue down this path... who know where it might lead.
Copyright © 2015 AnxietyZone.com | Latest Health News | Links To Our Friends | Legal/PrivacyCopying or redistribution of any of the content on this domain in any form is strictly prohibited.
SMF 2.0.10 |
SMF © 2015, Simple Machines